# SDR AALA20100413TUL05

- Difficulty date: April 13, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON AFT EQUIPMENT DOOR .031 DEEP 1 INCH LONG EACH DENT SEPARATED BY 1 INCH.  REMOVED DAMAGED SKIN PANEL FABRICATED AND INSTALLED NEW SKIN PANEL PER ESO 60381 AND EA COMP-52-010099.
